A relationship between ring radicals and module radicals

B. De La Rosa, S. Veldsman

Research output: Contribution to journalArticlepeer-review

8 Citations (Scopus)


A bridging criterion between the category of rings and the category of A-modules is given. This is obtained via a functional relationship between Hoehnke radicals of rings and radicals of A-mod.

Original languageEnglish
Pages (from-to)453-467
Number of pages15
JournalQuaestiones Mathematicae
Issue number4
Publication statusPublished - Oct 1994
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics (miscellaneous)

Cite this